# SDR P5CA2020070100242

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Washer
- Part number: KWT100089109
- Condition: Torn
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON, BOTH LT AND RT UNDERWING MIDSPAR FITTING KARON WASHERS FOUND TORN.  NR 1 PYLON BOTH LT AND RT UNDERWING MIDSPAR FITTING KARON WASHERS REPLACED AS PER HX RI NO RI-57-20-14099 REV A.
